Electron. J. Diff. Equ., Vol. 2015 (2015), No. 221, pp. 1-10.

Boundary-value problems for a third-order loaded parabolic-hyperbolic equation with variable coefficients

Bozor Islomov, Umida I. Baltaeva

We prove the unique solvability of a boundary-value problems for a third-order loaded integro-differential equation with variable coefficients, by reducing the equation to a Volterra integral equation.

Submitted February 25, 2015. Published August 25, 2015.
Math Subject Classifications: 35M10.
Key Words: Equations of mixed type; loaded equation; gluing condition; boundary-value problem; integral equation.

Show me the PDF file (206 KB), TEX file, and other files for this article.

Bozor Islomov
National University of Uzbekistan
100174, Tashkent, Uzbekistan
email: islomovbozor@yandex.ru
Umida Ismoilovna Baltaeva
Mathematical Institute University of Göttingen
37073 Göttingen, Germany
email: umida_baltayeva@mail.ru

Return to the EJDE web page